You could be reading the full-text of this article now if you...

If you have access to this article through your institution,
you can view this article in

The Increasing Complexity of Elderly Prescribing: Myotoxicity With the Combination of Daptomycin, Atorvastatin, and Colchicine

Erlandson, Kristine Mace MD; Castillo-Mancilla, Jose MD

Infectious Diseases in Clinical Practice:
doi: 10.1097/IPC.0b013e3181d608fa
Case Reports
Abstract

Daptomycin is generally well tolerated; however, myopathy and rhabdomyolysis have been reported during therapy. Because of the risk of myalgias, other drugs with the potential for myopathy should be used cautiously in combination with daptomycin. We report a case of myopathy due to a combination of daptomycin, colchicine, and atorvastatin.

Author Information

From the Division of Infectious Diseases, University of Colorado, Denver, CO.

Correspondence to: Kristine Mace Erlandson, MD, University of Colorado- Denver, Anschutz Medical Center, 12605 E 16th Ave, Mail Stop B168, Aurora, CO 80045. E-mail: Kristine.Erlandson@ucdenver.edu.

The authors have no funding or conflicts of interest to disclose.

© 2010 Lippincott Williams & Wilkins, Inc.